MathSciNet Relay Station
MathSciNet bibliographic data
MR96136 (20 #2631) 46.00 (60.00)
Nelson, Edward A functional calculus using singular Laplace integrals. Trans. Amer. Math. Soc. 88 1958 400–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement